Existence and uniqueness of periodic solutions for a kind of Duffing equation with two deviating arguments

Tom 89 / 2006

Bingwen Liu Annales Polonici Mathematici 89 (2006), 247-258 MSC: 34C25, 34D40. DOI: 10.4064/ap89-3-2

Streszczenie

We use the coincidence degree to establish new results on the existence and uniqueness of $T$-periodic solutions for a kind of Duffing equation with two deviating arguments of the form $$ x''+Cx'(t) +g_{1}(t,x(t-\tau _{1}(t))) +g_{2}(t,x(t-\tau _{2}(t)))=p(t). $$

Autorzy

  • Bingwen LiuCollege of Mathematics and Information Science
    Jiaxing University
    Jiaxing, Zhejiang 314001, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek